RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 3(87), Pages 99–114 (Mi umn7312)  

Some problems of Gel'fand

K. Goffmann, I. M. Singer


Full text: PDF file (1704 kB)

Bibliographic databases:

Received: 01.01.1958

Citation: K. Goffmann, I. M. Singer, “Some problems of Gel'fand”, Uspekhi Mat. Nauk, 14:3(87) (1959), 99–114

Citation in format AMSBIB
\Bibitem{GofSin59}
\by K.~Goffmann, I.~M.~Singer
\paper Some problems of Gel'fand
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 3(87)
\pages 99--114
\mathnet{http://mi.mathnet.ru/umn7312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=117538}
\zmath{https://zbmath.org/?q=an:0154.38502}


Linking options:
  • http://mi.mathnet.ru/eng/umn7312
  • http://mi.mathnet.ru/eng/umn/v14/i3/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:193
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019